Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Need a prescription for topicort gel.

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I need a prescription for topicort gel 100 grams - my eczema is acting up and I don't have time to see a doctor
Posted Tue, 30 Apr 2013 in Skin Rash
Answered by Dr. Kalpana Pathak 15 minutes later
Thanks for sharing your concern with us.
Unfortunately no doctor can provide you with a prescription without examining your skin lesions. If you have a diagnosed case of eczema, you may apply hydrocortisone cream which is available over the counter. Hydrocortisone is also a steroid cream just like Topicort though milder in potency. Apply a good moisturiser like cetaphil to keep the eczematous areas well moisturised. If too itchy, you may take tablet cetirizine. Eczematous lesions can be managed with moisturisers and steroids. The potency of steroid required depends upon severity of eczema, hence you should never go for self prescription and treatment.
I would also emphasise that nothing is as important as health. So visit a doctor to get the area examined and treated accordingly.

Hope that helped.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor